# SDR SWAA2016110909528

- Difficulty date: October 18, 2016
- Submitted: November 9, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6553918
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP TRACK FAIRING 544BB CRACKED.     REPAIRED THE FAIRING IAW SRM AND EA.
